# SDR 66280

- Difficulty date: October 30, 2004
- Submitted: November 18, 2004
- Operation: Air carrier
- Aircraft: N133YV
- Make and model: Beech 1900D
- Aircraft serial: UE133
- Aircraft time: 18,305 hours, 26,888 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 1143880241
- Part serial: SEP921204
- Condition: Weak
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED F/O AND CAPT RIGHT BRAKES WEAK.  REMOVED AND REPLACED BOTH RT BRAKES P/N 114-388024-1 (ON) S/N SEP92-1204 (ON). P/N 114-388024-1 (OFF) S/N AUG94-1598 (OFF). P/N 114-388024-1 (ON) S/N OCT90-978 (ON). P/N 114-388024-1 (OFF) S/N JUN90-793 (OFF)
